Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i've been dealing with acne for about 3 years and ever since first visiting a doctor 3 years ago they told me to use spectrojel...ive been continuing to get breakouts...ive modified my lifestyle in every respect except for spectrojel....i'vve been using it since day one so my question is..

Is it possible that spectro is responsible for my acne.. has anyone ever had a bad reaction with it?

I'm trying almay facial soap as a substitute starting today.../i've heard alot about dove soap any suggestions?

Share this post


Link to post
Share on other sites

I use it, i find it doesnt make it worse but not better either, After using spectro gel i use BP 5% (water based) and in the morning i wash with spectro and then moisturize.

seems to work but i have to be carefull with which moisturizer i use, or else i break out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×